# SDR RAIA00607015

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 12,876 hours, 11,490 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8024 - PVD - SPOILER FAIL MESSAGE IN FLIGHT.  MAINTENANCE CLEANED AND ADJUSTED THE RIGHT WING PROXIMITY SENSOR.  OPS CHECKED GOOD.
